| Catalog Number |
PND6F1156M |
| Medical Device Problem Codes |
Kinked (1339); Device Damaged Prior to Use (2284); Out-Of-Box Failure (2311)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/28/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital discarded the device.
Event or Problem Description
During preparation for a thrombectomy procedure, the physician noticed that a neuron 6f 053 delivery catheter (neuron 053) was kinked near the hub upon opening the packaging and prior to removing the neuron 053.The damaged neuron 053 was found prior to use and therefore, was not used for the procedure.The procedure was completed using another neuron 053.